# SDR PLGA970501A

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355BE
- Make and model: Saab 340B
- Aircraft serial: 340B209
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4374 - WHEN GEAR WAS SELECTED DOWN THE RIGHT MAIN GREEN LIGHT FAILED TO ILLUMINATE.  CREW USED EMERGENCY PROCEDURES TO EXTEND GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BROKEN GROUND WIRE IN INDICATION SYSTEM.  WIRE WAS REPAIRED AND SYSTEM TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
